# SDR AALA20101031TUL02

- Difficulty date: October 31, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 32,484 hours, 15,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CLASS 3 REPAIR WAS ACCOMPLISHED AT STATION 444 TO STATION 447 BETWEEN LONGERONS 20 RIGHT AND 21 RIGHT ON RIGHT SIDE OF FUSELAGE AFT OF THE FORWARD CARGO.  INSTALLED A CLASS 1 DOUBLER REPAIR PER SRM 53-04-00, SRM 53-03-00 AND EA MD80-53-013643.
